Pacific Journal of Mathematics

Subordination and extreme-point theory.

D. J. Hallenbeck and T. H. MacGregor

Article information

Source
Pacific J. Math., Volume 50, Number 2 (1974), 455-468.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102913232

Mathematical Reviews number (MathSciNet)
MR0361035

Zentralblatt MATH identifier
0278.30019

Subjects
Primary: 30A32

Citation

Hallenbeck, D. J.; MacGregor, T. H. Subordination and extreme-point theory. Pacific J. Math. 50 (1974), no. 2, 455--468. https://projecteuclid.org/euclid.pjm/1102913232


Export citation

References

  • [1] D. A. Brannan, J. G. Clunie, and W. E. Kirwan, On the coefficient problem for func- tions of bounded boundary rotation, Ann. Acad. Sci. Fenn. Ser. Al Math. Phys. 523 (1973), 18 pp.
  • [2] L. Brickman, T. H. MacGregor, and D. R. Wilken, Convex hulls of some classical families of univalent functions,Trans. Amer. Math. Soc, 156 (1971), 91-107.
  • [3] P. L. Duren, Theory of H*> Spaces, Academic Press, New York, 1970.
  • [4] P. L. Duren and G. E. Schober, On a class of Schlicht functions,Michigan Math. J., 18 (1971), 353-356.
  • [5] N. Dunford and J. T. Schwartz, LinearOperators, I: General theory, Pure and applied Math., vol. 7, Interscience, New York, 1958.
  • [6] O. Dvorak, Ofunkcich prostych, Casopis Pest. Mat., 63 (1934), 9-16.
  • [7] A. W. Goodman, Analytic functions that take values in a convex region, Proc. Amer. Math. Soc, 14 (1963), 60-64.
  • [8] E. Hille, Analytic Function Theory, vol. 2, Ginn, New York, 1962.
  • [9] K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall, Englewood Cliffs, 1962.
  • [10] W. Kaplan, Close-to-convexSchlicht functions,Michigan Math. J., 1 (1952), 169-185.
  • [11] J. E. Littlewood, On inequalities in the theory of functions,Proc. London Math. Soc, (2), 23 (1925), 481-519.
  • [12] T. H. MacGregor, Applicationsof extreme-point theory to univalentfunctions, Michigan Math. J., 19 (1972), 361-376.
  • [13] Z. Nehari, Conformal Mappings, McGraw-Hill, New York, 1952.
  • [14] P. Porcelli, Linear Spaces of Analytic Functions, Rand McNally, Chicago, 1966.
  • [15] M. S. Robertson, The generalized Bieberbach conjecture for subordinatefunctions, Michigan Math. J., 12 (1965), 421-429.
  • [16] W. Rogosinski, Tiber positive harmonische Entwicklungenund typisch-reelle Poten- zreiken, Math. Zeit., 35 (1932), 93-121.
  • [17] W. Rogosinski, On the coefficients of subordinate functions,Proc London Math. Soc, (2) 48 (1943), 48-82.
  • [18] J. V. Ryff, Subordinate H functions,Duke Math. J., 33 (1966), 347-354.
  • [19] A. E. Taylor, Introduction to Functional Analysis, Wiley, New York, 1958.
  • [20] D. R. Wilken, The integral means of close-to-convex functions,Michigan Math. J., 19 (1972), 377-379.